International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 103 | Views: 196

Research Paper | Mathematics | Egypt | Volume 4 Issue 12, December 2015


Oscillation Criteria for Third Order Nonlinear Neutral Differential Equations with Deviating Arguments

E. M. Elabbasy | O. Moaaz


Abstract: The aim of this paper is to discuss oscillation and asymptotic behavior of a class of third-order nonlinear neutral delay differential equations. A new theorem is presented that improves a number of results reported in the literature. Example is included to illustrate new results.


Keywords: Oscillation, third order, neutral delay differential equations


Edition: Volume 4 Issue 12, December 2015,


Pages: 2332 - 2337


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top